Alert archive / Kentucky / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 330, NWS Louisville, KY

October 20, 2016Marion County, Kentucky

NWS Louisville, KY issued this severe thunderstorm warning at Oct 20, 2016, 4:27 PM EDT for Marion County, Kentucky. It was in force for 33 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Oct 20, 2016, 4:27 PM EDT (20:27 UTC)
Expired
Oct 20, 2016, 5:00 PM EDT
In force
33 min
Issued by
NWS Louisville, KY
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Marion County, KY

The radar

The Louisville radar (KLVX), 88 km from the middle of the area, began a volume at 20:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Oct 20, 4:50 PM EDTHAIL 11 Nw Gravel Switch, KY.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 23 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 8.5 hours before the alert went out and 197 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2016-10-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 171 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2016-10-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 48 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
171 J/kg
Mixed-layer CIN
-104 J/kg
Mixed-layer LCL
1331 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
48 m²/s²
0-3 km storm-relative helicity
-17 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted.

385 
WUUS53 KLMK 202027
SVRLMK
KYC155-202100-
/O.NEW.KLMK.SV.W.0330.161020T2027Z-161020T2100Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
427 PM EDT THU OCT 20 2016

THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN MARION COUNTY IN CENTRAL KENTUCKY...

* UNTIL 500 PM EDT

* AT 427 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR LEBANON...
  MOVING EAST AT 30 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  LEBANON...BRADFORDSVILLE...SALLEETOWN...JESSIETOWN...
  PHILLIPSBURG...RILEY...GREENBRIAR...PENICK...GRAVEL SWITCH AND
  BELLTOWN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURE'S LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

&&

LAT...LON 3745 8508 3745 8514 3746 8516 3746 8517
      3745 8519 3745 8520 3746 8533 3747 8535
      3756 8536 3763 8503 3750 8504 3744 8504
TIME...MOT...LOC 2027Z 257DEG 27KT 3752 8528 

HAIL...1.00IN
WIND...60MPH
 
$$

RJS
2 follow-up statements
988 
WWUS53 KLMK 202039
SVSLMK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
439 PM EDT THU OCT 20 2016

KYC155-202100-
/O.CON.KLMK.SV.W.0330.000000T0000Z-161020T2100Z/
MARION KY-
439 PM EDT THU OCT 20 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM EDT
FOR SOUTHEASTERN MARION COUNTY...

AT 439 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR
LEBANON...MOVING EAST AT 30 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
LEBANON...BRADFORDSVILLE...RILEY...GREENBRIAR...PENICK AND GRAVEL
SWITCH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

REPORT SEVERE WEATHER TO LOCAL LAW ENFORCEMENT...POST YOUR REPORT TO
THE NATIONAL WEATHER SERVICE LOUISVILLE FACEBOOK PAGE...OR TWEET YOUR
REPORT USING HASHTAG L...M...K...SPOTTER.

&&

LAT...LON 3745 8508 3746 8513 3748 8520 3749 8526
      3758 8526 3763 8503 3750 8504 3744 8504
TIME...MOT...LOC 2039Z 257DEG 27KT 3754 8517 

HAIL...1.00IN
WIND...60MPH
 
$$

RJS
790 
WWUS53 KLMK 202057
SVSLMK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
457 PM EDT THU OCT 20 2016

KYC155-202106-
/O.EXP.KLMK.SV.W.0330.000000T0000Z-161020T2100Z/
MARION KY-
457 PM EDT THU OCT 20 2016

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN MARION COUNTY
WILL EXPIRE AT 500 PM EDT...
        
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND HAD EXITED THE WARNED AREA. THEREFORE THE WARNING WILL
BE ALLOWED TO EXPIRE.  HOWEVER SMALL HAIL AND GUSTY WINDS ARE STILL
POSSIBLE WITH THIS THUNDERSTORM.

REPORT SEVERE WEATHER TO LOCAL LAW ENFORCEMENT...POST YOUR REPORT TO
THE NATIONAL WEATHER SERVICE LOUISVILLE FACEBOOK PAGE...OR TWEET YOUR
REPORT USING HASHTAG L...M...K...SPOTTER.

LAT...LON 3745 8508 3746 8513 3748 8520 3749 8526
      3758 8526 3763 8503 3750 8504 3744 8504
TIME...MOT...LOC 2056Z 257DEG 27KT 3756 8504 

$$

RJS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 20, 2:45 PM EDT, 1 hour 42 minutes earlier.

Area forecast discussion, Oct 20, 2:45 PM EDT, 1 hour 42 minutes before
Area Forecast Discussion
National Weather Service Louisville KY
245 PM EDT Thu Oct 20 2016

.SHORT TERM (Now through Friday Night)...
Issued at 230 PM EDT Thu Oct 20 2016

...Much Cooler Starting Tonight...

Weak surface gradient over the region now, as the frontal boundary
is roughly over the region. That gradient will tighten up quickly
behind the boundary later this afternoon, with temperatures dropping
quickly behind it. Instability aloft may allow for some elevated
showers as the upper trough axis swings through overnight. Still
cannot rule out some lingering light rain showers in our east Friday
morning, but that should taper off in the afternoon. Friday will be
a raw day, especially when compared to our record heat this week.
Winds will gust out of the northwest and temperatures will not rise
too much...likely staying in the 50s for most locations north of the
parkways.

Friday night, model consensus places the center of the surface high
over eastern AR/western TN with a ridge axis extending north to
northeast. That could mean our normally colder spots in the
northeast could be spared from frost because of a gentle northwest
breeze overnight. Points west of a Louisville to Liberty, KY line
would have a better chance though. For now have gone with lows
in the upper 30s to around 40. Frosty tool gave patchy frost pretty
much areawide based on this temperature forecast.

.LONG TERM (Saturday through Thursday)...
Issued at 240 PM EDT Thu Oct 20 2016

The high will move into the Deep South Saturday and stay there for
the weekend. That pattern will mean a westerly Saturday and then a
southwesterly flow Sunday. After that, a dry reinforcing cool front
will move through on Monday followed by high pressure moving by to
our north Tuesday. The next rain chance will come Wednesday night
and Thursday, as guidance has another front dropping into the
Midwest. Confidence in timing is average for a Day 7 event, given
some spread between models in the handling of this shortwave
feature.

Temperatures Saturday will be similar to Friday's, but with a little
less wind. The rest of the period looks to be closer to normal.
Sunday the southerly component to the wind should warm us up and
then the front Monday will not bring much of a change in airmass.

&&

.AVIATION (18Z TAF Update)...
Issued at 117 PM EDT Thu Oct 20 2016

First batch of convection is currently moving through the I-75
corridor and will continue to move off through the coalfields of
east KY this afternoon.  Second batch of showers is lifting through
the Pennyrile region of western KY and will pass through the I-65
corridor in the next several hours and then through the I-75
corridor later this afternoon and evening.  Flight conditions will
generally be low end MVFR to high end IFR this afternoon.  Ceilings
are expected to be between 600-1500 ft AGL this afternoon and
continue through the overnight hours.  Winds will start off out of
the south and shift to the west/northwest this afternoon at KSDF and
KBWG and then at KLEX by early evening.  Winds this evening will be
out of the northwest and gusty with sustained speeds of 10-12kt and
gusts up to 20kts at times.

Ceilings overnight look to remain IFR at all the sites.  Some light
rain and mist will be possible at all the terminals.  Ceilings will
likely start to rise a bit after dawn on Friday...most likely after
21/14-15Z.

&&

.LMK WATCHES/WARNINGS/ADVISORIES...
KY...NONE.
IN...NONE.
&&

Short Term........RJS
Long Term.........RJS
Aviation..........MJ
Hazardous weather outlook, Oct 20, 2:48 PM EDT, 1 hour 39 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LOUISVILLE KY
248 PM EDT THU OCT 20 2016

INZ076>079-083-084-089>092-KYZ023>034-038-061-211900-
ORANGE-WASHINGTON-SCOTT-JEFFERSON-DUBOIS-CRAWFORD-PERRY-HARRISON-
FLOYD-CLARK-HANCOCK-BRECKINRIDGE-MEADE-OHIO-GRAYSON-HARDIN-BULLITT-
OLDHAM-TRIMBLE-HENRY-SHELBY-SPENCER-BUTLER-
INCLUDING THE CITIES OF...PAOLI...SALEM...SCOTTSBURG...MADISON...
JASPER...ENGLISH...TELL CITY...CORYDON...NEW ALBANY...
JEFFERSONVILLE...LEWISPORT...HAWESVILLE...HARDINSBURG...
BRANDENBURG...HARTFORD...LEITCHFIELD...ELIZABETHTOWN...
SHEPHERDSVILLE...LOUISVILLE...LA GRANGE...BEDFORD...MILTON...
NEW CASTLE...SHELBYVILLE...TAYLORSVILLE...MORGANTOWN
248 PM EDT THU OCT 20 2016 /148 PM CDT THU OCT 20 2016/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
INDIANA AND CENTRAL KENTUCKY.

.DAY ONE...LATE THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED THE REST OF TODAY.

KYZ035>037-039>043-045>049-053>057-062>067-070>078-081-082-211900-
FRANKLIN-SCOTT-HARRISON-ANDERSON-WOODFORD-FAYETTE-BOURBON-NICHOLAS-
NELSON-WASHINGTON-MERCER-JESSAMINE-CLARK-LARUE-MARION-BOYLE-GARRARD-
MADISON-EDMONSON-HART-GREEN-TAYLOR-CASEY-LINCOLN-LOGAN-WARREN-
SIMPSON-ALLEN-BARREN-MONROE-METCALFE-ADAIR-RUSSELL-CUMBERLAND-
CLINTON-
INCLUDING THE CITIES OF...FRANKFORT...GEORGETOWN...CYNTHIANA...
LAWRENCEBURG...VERSAILLES...LEXINGTON...PARIS...CARLISLE...
BARDSTOWN...SPRINGFIELD...HARRODSBURG...NICHOLASVILLE...WINCHESTER...
HODGENVILLE...LEBANON...DANVILLE...LANCASTER...RICHMOND...
BROWNSVILLE...HORSE CAVE...GREENSBURG...CAMPBELLSVILLE...LIBERTY...
STANFORD...RUSSELLVILLE...BOWLING GREEN...FRANKLIN...PROVIDENCE...
SCOTTSVILLE...GLASGOW...TOMPKINSVILLE...EDMONTON...COLUMBIA...
JAMESTOWN...BURKESVILLE...ALBANY
248 PM EDT THU OCT 20 2016 /148 PM CDT THU OCT 20 2016/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
INDIANA AND CENTRAL KENTUCKY.

.DAY ONE...LATE THIS AFTERNOON AND TONIGHT.

SCATTERED THUNDERSTORMS ARE FORECAST THROUGH THE LATE AFTERNOON
HOURS...SOME OF WHICH COULD BE STRONG TO SEVERE. THE MAIN THREATS
WILL BE DAMAGING WINDS...LARGE HAIL...AND HEAVY DOWNPOURS. THE
GREATEST SEVERE THREAT LIES FROM SOUTH-CENTRAL KENTUCKY TOWARD THE
BLUEGRASS REGION.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS SHOULD REPORT ANY HAIL AND STRONGER WIND GUSTS.

RJS

In the hours before

Special weather statement, Oct 20, 3:12 PM EDT, 1 hour 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
312 PM EDT THU OCT 20 2016

KYZ028-045-053-201945-
LARUE-HARDIN-NELSON-
312 PM EDT THU OCT 20 2016

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN HARDIN...
SOUTHWESTERN NELSON AND CENTRAL LARUE COUNTIES...

AT 311 PM EDT...A STRONG THUNDERSTORM WAS LOCATED NEAR HODGENVILLE...
MOVING EAST AT 30 MPH.

WINDS AROUND 30 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
ELIZABETHTOWN...HODGENVILLE...NEW HAVEN...TONIEVILLE...BLUE GAP...
GETHSEMANE...LEAFDALE...CULVERTOWN...HOWARDSTOWN AND GLEANINGS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

LAT...LON 3755 8590 3766 8588 3777 8552 3755 8553
TIME...MOT...LOC 1911Z 257DEG 27KT 3760 8581

SCHOETTMER
Special weather statement, Oct 20, 3:41 PM EDT, 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
341 PM EDT THU OCT 20 2016

KYZ045-046-054-202015-
WASHINGTON-NELSON-MARION-
341 PM EDT THU OCT 20 2016

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN MARION...
SOUTHWESTERN WASHINGTON AND SOUTH CENTRAL NELSON COUNTIES...

AT 340 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 9 MILES SOUTH OF
BARDSTOWN...MOVING EAST AT 30 MPH.

WINDS AROUND 40 TO 45 MPH ARE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
LEBANON...SPRINGFIELD...LORETTO...RAYWICK...FREDERICKTOWN...
BEARWALLOW...NEW HOPE...VALLEY HILL...BALLTOWN AND SAINT CATHARINE.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

LAT...LON 3756 8554 3774 8558 3780 8521 3758 8520
      3756 8553
TIME...MOT...LOC 1940Z 262DEG 28KT 3767 8548

SCHOETTMER
Special weather statement, Oct 20, 4:04 PM EDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
404 PM EDT THU OCT 20 2016

KYZ046-047-054-055-202030-
WASHINGTON-MERCER-BOYLE-MARION-
404 PM EDT THU OCT 20 2016

...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL MARION...
WASHINGTON...NORTHWESTERN BOYLE AND WESTERN MERCER COUNTIES...

AT 403 PM EDT...A STRONG THUNDERSTORM WAS LOCATED NEAR SPRINGFIELD...
MOVING EAST AT 35 MPH.

WINDS UP TO 40 MPH ARE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
HARRODSBURG...LEBANON...SPRINGFIELD...WILLISBURG...MACKVILLE...
RIVERVIEW ESTATES...JENKINSVILLE...DIXVILLE...VALLEY HILL AND
THOMPSONVILLE.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

LAT...LON 3762 8483 3757 8525 3779 8527 3792 8483
TIME...MOT...LOC 2003Z 257DEG 39KT 3773 8519

SCHOETTMER
Special weather statement, Oct 20, 4:13 PM EDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
413 PM EDT THU OCT 20 2016

KYZ054-065-202045-
MARION-TAYLOR-
413 PM EDT THU OCT 20 2016

...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN MARION AND NORTHEASTERN
TAYLOR COUNTIES...

AT 413 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 10 MILES SOUTHWEST
OF LEBANON...MOVING EAST AT 35 MPH.

WINDS AROUND 40 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
LEBANON...BRADFORDSVILLE...RAYWICK...JESSIETOWN...POPLAR CORNER...
PHILLIPSBURG...BELLTOWN...NEW MARKET...SAINT JOSEPH AND SALLEETOWN.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

LAT...LON 3744 8549 3747 8548 3747 8547 3749 8548
      3756 8546 3763 8514 3763 8511 3744 8510
TIME...MOT...LOC 2013Z 252DEG 31KT 3749 8541

SCHOETTMER
Special weather statement, Oct 20, 4:18 PM EDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
418 PM EDT THU OCT 20 2016

KYZ054-065-202045-
MARION-TAYLOR-
418 PM EDT THU OCT 20 2016

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN MARION AND
NORTHEASTERN TAYLOR COUNTIES...

AT 417 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 8 MILES SOUTHWEST
OF LEBANON...MOVING EAST AT 30 MPH.

WINDS UP TO 40 MPH AND PENNY SIZE HAIL ARE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
LEBANON...BRADFORDSVILLE...SALLEETOWN...JESSIETOWN...PHILLIPSBURG...
RILEY...GREENBRIAR...PENICK...BELLTOWN AND NEW MARKET.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

LAT...LON 3744 8540 3756 8537 3761 8508 3743 8508
TIME...MOT...LOC 2017Z 262DEG 27KT 3748 8537

SCHOETTMER

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 20, 3:12 PM EDTSpecial Weather StatementLMKLarue33 min
Oct 20, 3:41 PM EDTSpecial Weather StatementLMKNelson34 min
Oct 20, 4:04 PM EDTSpecial Weather StatementLMKBoyle, Mercer, Washington26 min
Oct 20, 4:13 PM EDTSpecial Weather StatementLMKMarion32 min
Oct 20, 4:18 PM EDTSpecial Weather StatementLMKMarion27 min
Oct 20, 4:49 PM EDTSpecial Weather StatementLMKBoyle26 min
Oct 20, 5:03 PM EDTSpecial Weather StatementLMKJessamine27 min
Oct 20, 5:15 PM EDTSpecial Weather StatementLMKGarrard30 min
Oct 20, 5:36 PM EDTSpecial Weather StatementLMKMetcalfe, Monroe39 min

Nearby

Severe Thunderstorm Warnings in Kentucky, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.